# SDR 20001204AP011

- Difficulty date: June 21, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 28L BETWEEN BS 990 AND 1010 CRACKED.  REMOVED INTERCOSTAL, CUT OUT DAMAGED AREA, FABRICATED DOUBLER IAW SRM 51-40-3 FIG 1.  TREATED AND PRIMED IAW SRM 51-10-2.  (M)
